# SDR QXEA200701179

- Difficulty date: July 5, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 18,262 hours, 26,557 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - LEFT INBOARD FLAP INBOARD LOWER TRACK HAS SEVERAL AREAS OF WEAR ON UPPER CONTACT SURFACE AT 4", 8", AND 20" AFT OF FORWARD END.  REPAIRED IAW RD8/4-57-985.
